Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 27, 2011, 3:19 PM EDT for Bedford County, Somerset County, Pennsylvania. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2011, 3:19 PM EDT (19:19 UTC)
- Expired
- May 27, 2011, 4:26 PM EDT
- In force
- 67 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 141 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:57 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
255
WUUS51 KCTP 271919
SVRCTP
PAC009-111-272045-
/O.NEW.KCTP.SV.W.0104.110527T1919Z-110527T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 445 PM EDT
* AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR FROSTBURG...MOVING
NORTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MEYERSDALE AROUND 355 PM EDT...
LAKE GORDON AROUND 420 PM EDT...
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 121
AND 129.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3972 7900 3972 7910 3973 7910 4003 7886
3982 7846 3972 7861 3971 7899
TIME...MOT...LOC 1919Z 215DEG 18KT 3958 7897
$$
FORECASTER: KREKELER/LAMBERT2 follow-up statements
843
WWUS51 KCTP 272010
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
410 PM EDT FRI MAY 27 2011
PAC009-111-272045-
/O.CON.KCTP.SV.W.0104.000000T0000Z-110527T2045Z/
BEDFORD PA-SOMERSET PA-
410 PM EDT FRI MAY 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL SOMERSET AND CENTRAL BEDFORD COUNTIES...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES SOUTHWEST OF HYNDMAN...OR 8 MILES NORTH OF CUMBERLAND...
MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE GORDON AROUND 415 PM EDT...
HYNDMAN AROUND 420 PM EDT...
THIS WILL IMPACT ROUTE 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3977 7869 3984 7883 3993 7891 4003 7886
3982 7846
TIME...MOT...LOC 2010Z 215DEG 18KT 3979 7878
$$
FORECASTER: KREKELER/LAMBERT132
WWUS51 KCTP 272026
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT FRI MAY 27 2011
PAC009-111-272036-
/O.CAN.KCTP.SV.W.0104.000000T0000Z-110527T2045Z/
BEDFORD PA-SOMERSET PA-
426 PM EDT FRI MAY 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SOMERSET AND
CENTRAL BEDFORD COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3977 7869 3984 7883 3993 7891 4003 7886
3982 7846
TIME...MOT...LOC 2026Z 215DEG 18KT 3986 7872
$$
FORECASTER: KREKELER/LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:17 PM EDT, 2 minutes earlier.
Area forecast discussion, May 27, 3:17 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 317 PM EDT FRI MAY 27 2011 .SYNOPSIS... A SLOWLY FILLING UPPER TROUGH WILL KEEP THE REGION UNSETTLED INTO THE WEEKEND. A STRONG UPPER LEVEL RIDGE IS FORECAST TO BECOME ESTABLISHED OVER THE EASTERN UNITED STATES BY THE SECOND HALF OF THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS FURTHER...LIKELY BRINGING THE FIRST PROLONGED HEAT OF THE SEASON TO THE REGION. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH FOR MUCH OF CENTRAL PA THROUGH 8 PM. A QUASI-STATIONARY FRONT FROM MAINE DOWN OVER NRN PA INTO OHIO CONTINUES TO BE A FOCUS FOR SHOWERS AND STORMS INTO THIS EVENING. BEST INSTABILITY REMAINS ACROSS EASTERN AREAS ALONG AND SOUTH OF THE FRONT. PROGS SHOW SOME INCREASE IN WIND WITH HEIGHT BUT VERY LITTLE DIRECTIONAL SHEAR. SO WITH THE EXCEPTION OF VERY NEAR THE FRONT...IT LOOKS LIKE IT WILL BE A HIGH CAPE LOW SHEAR DAY...WHICH WILL TEND TOWARD THE MAIN THREATS OF LOCALIZED DAMAGING WINDSB AND POSS LARGE HAIL. IT WILL ALSO CREATE THE RISK OF LOCALLY HEAVY RAIN. AREAS THAT GOT HIT YESTERDAY WILL BE ESPECIALLY VULNERABLE TO FLOODING...BUT CONFIDENCE IS TOO LOW ON A THREAT ZONE FOR ANY KIND OF WATCH. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 AM SATURDAY/... CONVECTION THAT IS UNDERWAY THIS EVENING WILL GRADUALLY BECOME MORE AND MORE SCATTERED OVERNIGHT AS WE LOSE THE INSTABILITY...THOUGH SHOWERS MAY PERSIST THROUGH THE OVERNIGHT IN THE NORTHEAST. THE BOUNDARY THAT IS HANGING IN OVER THE AREA IS FINALLY FCST TO WASH OUT...LEAVING A STILL MOIST SOUTHERLY FLOW IN ITS PLACE RIGHT INTO THE WEEKEND. OVERNIGHT LOWS TONIGHT WILL BE QUITE MILD WITH HIGH HUMIDITY. TEMPS SHUD AVERAGE AROUND 10 DEG ABOVE NORMAL. && .LONG TERM /SATURDAY THROUGH FRIDAY/... THE UPPER TROUGH WILL MOVE EAST AND GRADUALLY FILL ACROSS THE CENTRAL APPALACHIANS FRI NIGHT AND SATURDAY. THE AXIS OF RELATIVELY HIGH PWAT AIR UNDER THE SOUTHERLY FLOW AHEAD OF THE TROUGH WILL GRADUALLY PINCH OFF AND MOVE EAST AS THE UPPER TROUGH WEAKENS AND LIFTS OUT. SATURDAY WILL STILL HAVE A FEW SHOWERS AROUND...BUT CHANCES SHUD BE LESS THAN TODAY AS THE FRONT CONTINUES TO WASH UNDER THE DWINDLING UPPER FORCING. BY SUNDAY A STRONG SURGE IN THE UPPER RIDGE WILL BEGIN...BRINGING THE SEASON'S FIRST REAL SHOT OF HIGH HEAT. THE 500 RIDGE IS FCST TO BLOW UP TO MORE THAN 5900M OVER THE NERN US...MORE THAN 2 STD DEV ABOVE NORMAL. THE QUESTION WILL BE HOW LONG THIS RIDGE HOLDS ON AS THE GEFS CARVES OFF THE NORTHERN EDGE BY MID WEEK COURTESY OF A SHORTWAVE THAT IS MADE TO SLIDE THRU THE GR LAKES AND NERN US...WHILE THE ECMWF HOLDS ONTO THE BIG HEIGHTS FOR AT LEAST A DAY LONGER. IT ALL POINTS TO TEMPS WELL INTO THE 80S TO NEAR 90 FROM SUNDAY INTO MID WEEK. THE WARM UPPER TEMPS SHUD HELP KEEP A LID ON CONVECTION SO I AVOIDED THE STANDARD TEMPTATION OF MENTIONING AFTERNOON SHOWERS AND STORMS GIVEN THE EXPECTED HEAT AND HUMIDITY. A FRONT SHUD EVENTUALLY DROP OUT OF CANADA AND BRING A RESPITE FROM THE HEAT SOME TIME DURING THE MID TO LATE WEEK. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... AS OF THE 18Z ISSUANCE...THE EASTERN HALF OF THE STATE IS UNDER VFR CONDITIONS...WITH SHOWERS AND LINGERING IFR CEILINGS OVER THE THE WEST. THE MAIN THREAT FOR THE REMAINDER OF THE DAY WILL BE THE RETURN OF SHRA/TSRA TO THE REGION THIS AFTERNOON. ENVIRONMENTAL CONDITIONS ARE ONCE AGAIN FAVORABLE FOR THE DEVELOPMENT OF SCATTERED SHRA/TSRA...ESPECIALLY IN THE SOUTHEASTERN PART OF THE STATE. THE SHRA/TSRA WILL FOLLOW A TYPICAL DIURNAL PATTERN...AND MOST STORMS SHOULD DISSIPATE BY 03Z. AFTERWARD...PATCHY MVFR FOG AND IFR/LIFR CEILINGS WILL SET IN THROUGH THE MORNING HOURS. OUTLOOK... SAT...MAINLY VFR WITH ISOLATED SHRA/TSRA. SUN-WED...MAINLY VFR...BUT ISOLATED SHRA AND TSRA WILL BE POSSIBLE AT TIMES. && .EQUIPMENT... CONTRACTORS STILL WORKING ON HARRISBURG NOAA WEATHER RADIO WILL HOPEFULLY HAVE IT BACK TO NORMAL BY THE END OF THE DAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/RXR NEAR TERM...RXR SHORT TERM...LA CORTE LONG TERM...LA CORTE AVIATION...RXR/KOZAR EQUIPMENT...
Hazardous weather outlook, May 27, 3:38 AM EDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 338 AM EDT FRI MAY 27 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-280745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 338 AM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 27, 12:09 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1209 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 SSW BIG COVE TANNERY 39.79N 78.08W
05/26/2011 E2.00 INCH FULTON PA PUBLIC
&&
EVENT NUMBER CTP1100182
RXRLocal storm report, May 27, 12:12 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1212 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG ORWIGSBURG 40.65N 76.10W
05/26/2011 SCHUYLKILL PA PUBLIC
50-100 TREES DOWN ALONG RANCH RD
&&
EVENT NUMBER CTP1100183
KREKELERLocal storm report, May 27, 12:51 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1251 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG MOUNT CARMEL 40.80N 76.41W
05/26/2011 NORTHUMBERLAND PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1100184
RXRLocal storm report, May 27, 1:21 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG SHENANDOAH 40.82N 76.20W
05/26/2011 SCHUYLKILL PA PUBLIC
1 STRUCTURE DAMAGED. UTILITY POLES DOWN.
&&
EVENT NUMBER CTP1100185
RXRSpecial weather statement, May 27, 2:17 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT FRI MAY 27 2011
PAZ033-271845-
SOMERSET PA-
217 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET COUNTY...
AT 212 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNT DAVIS...MOVING
NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR GARRETT AROUND 230 PM...ROCKWOOD AROUND
240 PM AND SOMERSET AROUND 250 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 104
AND 119.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219.
LAT...LON 3972 7926 4017 7915 4017 7914 4010 7883
3972 7907 3972 7925
FORECASTER: RXRSpecial weather statement, May 27, 3:10 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT FRI MAY 27 2011
PAZ033-034-272045-
BEDFORD PA-SOMERSET PA-
310 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT BEDFORD AND SOUTHEASTERN
SOMERSET COUNTIES THROUGH 445 PM EDT...
AT 301 PM EDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHWEST OF
FROSTBURG MARYLAND...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CALLIMONT AROUND 315 PM...HYNDMAN AROUND 330
PM...NEW BALTIMORE AROUND 345 PM...SCHELLSBURG AROUND 400
PM...CESSNA AROUND 415 PM AND OSTERBURG AROUND 430 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 120 AND 154...I-99 BETWEEN
MILE MARKERS 0 AND 10.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219...ROUTE 220.
LAT...LON 3972 7911 4024 7869 4025 7865 4028 7865
4009 7829 3972 7869
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 59 min |
| May 26, 8:27 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lebanon, Schuylkill | 44 min |
| May 26, 8:29 PM EDT | Special Weather Statement | CTP | Lancaster | 46 min |
| May 26, 10:33 PM EDT | Special Weather Statement | CTP | Bedford | 27 min |
| May 26, 10:59 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| May 26, 11:24 PM EDT | Special Weather Statement | CTP | Fulton, Huntingdon | 36 min |
| May 27, 12:31 AM EDT | Special Weather Statement | CTP | Cumberland, Perry | 59 min |
| May 27, 12:41 AM EDT | Special Weather Statement | CTP | Sullivan | 49 min |
| May 27, 1:14 AM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill and 2 more | 61 min |
| May 27, 1:21 AM EDT | Special Weather Statement | CTP | Cumberland, Franklin | 54 min |
| May 27, 2:02 AM EDT | Special Weather Statement | CTP | Cumberland, Dauphin | 58 min |
| May 27, 2:48 AM EDT | Special Weather Statement | CTP | Lebanon | 57 min |
| May 27, 2:17 PM EDT | Special Weather Statement | CTP | Somerset | 28 min |
| May 27, 2:50 PM EDT | Areal Flood Advisory | CTP | Bedford, Cambria, Somerset | 3 hr |
| May 27, 3:10 PM EDT | Special Weather Statement | CTP | Bedford | 95 min |
| May 27, 3:44 PM EDT | Special Weather Statement | CTP | Cameron | 76 min |
| May 27, 3:51 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 54 min |
| May 27, 3:59 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 46 min |
| May 27, 4:01 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| May 27, 4:14 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Potter | 46 min |
| May 27, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Mifflin | 59 min |
| May 27, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 44 min |
| May 27, 5:05 PM EDT | Special Weather Statement | CTP | Union | 25 min |
| May 27, 5:07 PM EDT | Flash Flood Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 3 hr |
| May 27, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Snyder, Union | 49 min |
| May 27, 5:27 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton, Huntingdon | 63 min |
| May 27, 5:36 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 69 min |
| May 27, 5:44 PM EDT | Tornado Warning | CTP | Bedford | 46 min |
| May 27, 5:46 PM EDT | Tornado Warning | CTP | Bedford, Fulton, Huntingdon | 59 min |
| May 27, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin | 58 min |
| May 27, 5:50 PM EDT | Special Weather Statement | CTP | Tioga | 55 min |
| May 27, 5:52 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| May 27, 5:53 PM EDT | Special Weather Statement | CTP | Sullivan | 52 min |
| May 27, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 64 min |
| May 27, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 61 min |
| May 27, 6:01 PM EDT | Tornado Warning | CTP | Tioga | 59 min |
| May 27, 6:06 PM EDT | Special Weather Statement | CTP | Adams | 54 min |
| May 27, 6:15 PM EDT | Tornado Warning | CTP | Bedford, Fulton | 45 min |
| May 27, 6:16 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Snyder, Tioga and 1 more | 59 min |
| May 27, 6:26 PM EDT | Special Weather Statement | CTP | York | 49 min |
| May 27, 6:40 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 65 min |
| May 27, 6:49 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Perry, York | 71 min |
| May 27, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 45 min |
| May 27, 7:05 PM EDT | Special Weather Statement | CTP | Dauphin | 70 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, York | 46 min |
| May 27, 7:39 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Mifflin, Northumberland, Perry, Snyder and 1 more | 81 min |
| May 27, 7:42 PM EDT | Areal Flood Advisory | CTP | Tioga | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.